# SDR EF2R2000304

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fusleage
- Part time: 31,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE BS178 BULKHEAD FLOOR WEB AT WL207,LBL26 WAS FOUND TO BE CRACKED.  REMOVED DAMAGED WEB.  FABRICATED, AND INSTALLED REPLACEMENT WEB.
